# SDR CA190412011

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 14,153 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Return Spring
- Part number: 2682005A
- Condition: Broken
- Location: Rt Brake Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED CLICKING NOISE FROM R/H BRAKE PEDAL. FOUND RETURN SPRING BINDING, BRAKE PEDAL STICKING. BRAKE RETURN SPRING REPLACED WITH NEW. FUNCTION TESTED SERVICEABLE. (TC# 20190412011)
